# SDR XCGA717DX111016

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4107
- Aircraft time: 3,792 hours, 2,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1159SCAV5151
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Part time: 3,792 hours, 2,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL 280, THE PILOT REPORTED THE RT GEAR DOOR OPEN CAS MESSAGE ILLUMINATED AND THEN WENT OUT. THE AIRCRAFT LANDED USING NORMAL PROCEDURES. MAINTENANCE JACKED THE AIRCRAFT AND CYCLED THE LANDING GEAR. THE LANDING GEAR DOOR SWITCH WAS ADJUSTED AND THE GEAR WAS OPERATIONALLY TESTED WITH NO DISCREPANCIES BEING NOTED. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
